# SDR USAA070050

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS ON FLOORBEAM, STA 986.5, RBL 24, RBL 28, BL 0, RBL 7, LBL 7 HAVE CORROSION.  REMOVED CORROSION & INSTALLED ANGLE DOUBLERS & SHIMS PER EA 98409, DEFECT SIZE:  .250 INCH EACH, SEVERAL AREAS.
